# SDR SWAA2022052406268

- Difficulty date: May 9, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 58,626 hours, 34,700 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-02 - LEFT WING UPPER SKIN T/E PANEL; BETWEEN SPOILER #5 AND #6 ABOVE DEFLECTION RIB - 4 FASTENERS WORKING; 2 HAVE CRACKED HEADS. / [01] DISPLACED INTERCOASTAL TO GAIN ACCESS I.A.W SRM 51-40-02-0G-0;[02] REMOVED WORKING AND BROKEN FASTENERS I.A.W SRM 51-40-02-0G-0;[03] INSTALLED NEW FASTENERS AT 4 EA LOCATIONS OF WORKING/CRACKED RIVETS IAW SRM 51-40-0G-0.;[04] VERIFIED STEP 3;[05] REINSTALLED DISPLACED INTERCOSTAL FROM STEP 1 IAW SRM 51-40-02-0G-0.;[06] VERIFIED ITEM 5 AUDIT C/W
